# SDR SWAA2013090619937

- Difficulty date: August 28, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,963 hours, 12,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE UPPER SHELF PANEL AFT OF NR 2 STRUT FAIRING ATTACH ANGLE CRACKED.  R&R ANGLE IAW SRM.
